Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Same Answer Over and Over Again
May 30, 2012

Aren't you f'ing tired of saying the same thing over and over and over and over again about lipodystrophy, it's causes, and poor prognosis? I really can't believe that no one can figure it out and yes I am pissed off and have been for the last 5 or so years. It's absolutely ridiculous that all of these young people who think they are not going to get these symptoms becus they are on newer meds. They will becus you yourself are saying that it's not only the meds.... Stop offering false hope to these people and show them the real face of HIV and lipodystropy. A cure needs to be found.

Response from Dr. Henry

Thanks for sharing your frustration about the state of treatment for lipodystrophy. If answers tend to repeat themselves as you point out that reflects little practical new information for patients with severe lipodystrophy. The best management is avoidance in the first place (using most fat friendly regimen possible) while management for advanced cases is generally unsatisfactory. KH



Previous
Eczema
Next
Milk Thistle and HIV Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement